+91 8617752708

British Journal of Mathematics & Computer Science, ISSN: 2231-0851,Vol.: 3, Issue.: 2 (April-June)

Original-research-article

Equilibria in Quantum Three-Player Dilemma Game

 

Aden Omar Ahmed1*

1Department of Mathematics, Texas A&M University – Kingsville, Texas 78363-8202, USA.

Article Information

Editor(s):

(1) Huaitang Chen, School of Science, Linyi University, P.R.China.

(2) Tian-Xiao He, Department of Mathematics and Computer Science, Illinois Wesleyan University, USA.

Reviewers:

(1) Francesco Toppan, Brazil

(2) Anonymous.

(3) Anonymous.

Complete Peer review History: http://www.sciencedomain.org/review-history/1170

Abstracts

After a brief exploration of certain topological features of the unit octonions, we identify the Nash equilibria in a quantized version of three-player dilemma game using an octonionic representation of the payoff function. This representation is an important tool for the relative ease in working with octonionic arithmetic as opposed to multi-variant tensors and provides a fresh computational framework that can be utilized for the classification of Nash equilibria in generic three-player two-strategy games. While the full classification of equilibria remains a goal of future research, our representation has already established certain family of equilibria in a quantized version of three-player dilemma game.

Keywords :

Quaternions, octonions, quantum Games, Nash equilibrium

Full Article - PDF    Page 195-208

DOI : 10.9734/BJMCS/2013/2805

Review History    Comments

Our Contacts

Guest House Road, Street no - 1/6,
Hooghly, West Bengal,
India

+91 8617752708

 

Third Floor, 207 Regent Street
London, W1B 3HH,
UK

+44 20-3031-1429